Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 16, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 17, 2022, 6:13 PM CDT for Hinds County, Rankin County, Mississippi. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2022, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 17, 2022, 8:55 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 24 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 6:25 PM CDT | FLASH FLOOD | 1 Sw Pearl, MS | AT LEAST A FOOT OF STANDING WATER OFF OF SOUTH FRONTAGE ROAD NEAR I-20. |
| Apr 17, 6:46 PM CDT | FLASH FLOOD | 1 S Pearl, MS | NWS EMPLOYEE REPORTS WATER ACROSS ROADWAY, CAR POSSIBLY STALLED. |
| Apr 17, 7:00 PM CDT | FLASH FLOOD | 2 E Robinhood, MS | A PICTURE SHOWING SEVERAL HOMES THREATENED BY FLOOD WATERS ALONG MOHR ROAD SOUTH OF THE ROBINHOOD AREA WAS RELAYED VIA TWITTER. |
| Apr 17, 7:09 PM CDT | FLASH FLOOD | 1 Nnw Jackson, MS | NWS EMPLOYEE OBSERVES WATER OVER ROADS AT LEAST 6 INCHES DEEP. ONE VEHICLE WAS OBSERVED TO HAVE SUFFERED DAMAGE ATTEMPTING TO CROSS THROUGH FLOOD WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
480
WGUS54 KJAN 172313
FFWJAN
MSC049-121-180215-
/O.NEW.KJAN.FF.W.0016.220417T2313Z-220418T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
613 PM CDT Sun Apr 17 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Central Hinds County in central Mississippi...
Southwestern Rankin County in central Mississippi...
* Until 915 PM CDT.
* At 613 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jackson, Clinton, Pearl, Brandon, Flowood, Richland, Bolton,
Monterey and Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3243 9026 3243 9024 3240 9024 3240 9023
3240 9017 3240 9016 3238 9004 3229 8986
3213 8990 3217 9012 3220 9019 3224 9035
3236 9053 3249 9044 3249 9040 3249 9037
FLASH FLOOD...RADAR INDICATED
$$
NF2 follow-up statements
360
WGUS74 KJAN 180034
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
734 PM CDT Sun Apr 17 2022
MSC049-121-180215-
/O.CON.KJAN.FF.W.0016.000000T0000Z-220418T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Rankin MS-
734 PM CDT Sun Apr 17 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR CENTRAL HINDS AND SOUTHWESTERN RANKIN COUNTIES...
At 734 PM CDT, trained weather spotters reported ongoing flash
flooding in Pearl from earlier thunderstorms producing heavy rain.
Between 2 and 4 inches of rain have fallen. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Jackson, Clinton, Pearl, Brandon, Flowood, Richland, Bolton,
Monterey and Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3243 9026 3243 9024 3240 9024 3240 9023
3240 9017 3240 9016 3238 9004 3229 8986
3213 8990 3217 9012 3220 9019 3224 9035
3236 9053 3249 9044 3249 9040 3249 9037
FLASH FLOOD...OBSERVED
$$
NF762
WGUS74 KJAN 180155
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
855 PM CDT Sun Apr 17 2022
MSC049-121-180205-
/O.CAN.KJAN.FF.W.0016.000000T0000Z-220418T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Rankin MS-
855 PM CDT Sun Apr 17 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL HINDS AND
SOUTHWESTERN RANKIN COUNTIES...
The heavy rain has ended, and flood waters are receding. Flash
flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3243 9026 3243 9024 3240 9024 3240 9023
3240 9017 3240 9016 3238 9004 3229 8986
3213 8990 3217 9012 3220 9019 3224 9035
3236 9053 3249 9044 3249 9040 3249 9037
$$
NFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 2:26 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 17, 2:26 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Jackson MS 226 PM CDT Sun Apr 17 2022 ...SEVERE STORMS LIKELY TODAY... .DISCUSSION... The rest of today through tomorrow... Severe storms remain likely throughout the remainder of the afternoon and evening. The southwest portions of the CWA has been upgraded to an enhanced from a slight. Severe storms will be likely, with the main risks of golf ball sized hail or larger, damaging winds up to 70 mph, and possible tornadoes. A warm front lifting north from the southern half of the ArkLaMiss region will provide moisture and instability to generate storm development throughout the evening. SBCAPE values south of the boundary are increasing as the region begins to reach peak diurnal heating and undergo breaks in the cloud deck. SBCAPE values are estimated 500-2500 J/kg for areas along and south of I-20, which is more than enough instability for storm development. Mid-level lapse rates are increasing from west, while low level lapse rates begin to increase from the southwest. Lapse rates are expected to be as high as 7.5 C/km this afternoon. This is expected to drive strong updrafts in some storms, which will allow for the formation of large hail. Damaging winds will also be a threat today. There were several reports of wind damage from a strong cluster of storms that moves through central/eastern MS late this morning. A tornado will also be possible in the enhanced/slight areas and can't be ruled out in the marginal area. Although a lower threat, storm relative helicity values 150-200 m^2/s^s and a deep layer shear profile that is enough to support tornadoes will allow the risk to remain possible, especially in the enhanced region. Tonight, showers and storms will linger into the overnight hours, but the severe risk will decrease after sunset. Overnight, lingering showers will be possible. Some areas in the east may experience patchy fog, if winds remain relatively calm overnight. By tomorrow, drier weather will on tap and skies are expected to clear from the west. Highs tomorrow will be slightly above average, ranging from the middle 60s in the north to middle 70s in the south. /AJ/ Monday night through Saturday... A weak shortwave with a surface low near the Lower Mississippi Valley Region should begin to eject east of the Southeastern region. A surface ridge is expected to build in from the from the Southern Plains, where a high pressure is expected to be centered over the High Plains. This will allow conditions to remain fairly dry and quiet throughout the course of the long term period. Midlevel northwesterly flow is also expected to keep the region dry, while surface southerly flow should gradually increase temperatures throughout the week. By the end of the period, highs are expected to top off in the middle up upper 80s. By mid-week, a weak surface front associated with a low pressure over the Great Lakes region is expected to drop into the far NW portions of the CWA, but will offer a fairly low chance of precipitation. By Thursday, dry conditions will continue to end the work week. The next chance of rain won't be until late Saturday night, when a low pressure centered over southern Canada may bring another surface front through the region. /AJ/ && .AVIATION... 12Z TAF discussion: A mix of conditions were observed at 1130Z across the area with LIFR cigs and IFR vsbys at most sites. Poor flying conditions are expected through TAF period with IFR to MVFR cigs prevailing. Lower conditions are expected later today when another large area of TSRA develops and moves southeast across the area. A cold front wl move in from the nw this evening and bring a wind shift to the nw at GLH-GWO-HKS-JAN by 06Z. The cold front should clear the se by 11Z. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 53 69 45 71 / 82 0 1 0 Meridian 57 72 45 70 / 81 0 1 0 Vicksburg 53 69 47 72 / 62 0 1 0 Hattiesburg 61 74 47 74 / 84 1 1 0 Natchez 54 70 48 73 / 69 0 1 0 Greenville 49 66 45 66 / 40 0 1 0 Greenwood 50 67 44 68 / 64 0 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && AJ
Hazardous weather outlook, Apr 17, 2:43 PM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 243 PM CDT Sun Apr 17 2022 ARZ074-LAZ007>009-016-MSZ040>045-047>052-055>058-064>066-072>074- 181945- Ashley-Morehouse-West Carroll-East Carroll-Madison LA-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott- Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 243 PM CDT Sun Apr 17 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of golf balls. (https://www.weather.gov/images/jan/graphicast/2.png) The rest of this afternoon through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/4.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-MSZ018-019-025>039-046-181945- Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys- Holmes-Attala-Winston-Noxubee-Kemper- 243 PM CDT Sun Apr 17 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and quarter size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/4.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ015-023>026-MSZ053-054-059>063-181945- Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah- Jefferson-Adams-Franklin MS-Lincoln-Lawrence- 243 PM CDT Sun Apr 17 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and golf ball size hail or larger. (https://www.weather.gov/images/jan/graphicast/3.png) The rest of this afternoon through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/4.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 33 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 17, 5:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 3 ENE FOREST HILL 32.28N 90.24W
04/17/2022 E2.00 INCH HINDS MS PUBLIC
EGG SIZED HAIL REPORTED NEAR WINGFIELD HIGH
SCHOOL.
&&
AJLocal storm report, Apr 17, 5:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 2 NNW OAK RIDGE 32.51N 90.72W
04/17/2022 E2.75 INCH WARREN MS BROADCAST MEDIA
BASEBALL SIZE HAIL NEAR BALLGROUND ROAD IN
NORTHEAST REDWOOD.
&&
AJLocal storm report, Apr 17, 5:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 NNE REDWOOD 32.53N 90.77W
04/17/2022 E2.50 INCH WARREN MS PUBLIC
TENNIS BALL SIZE HAIL REPORTED AT THE
INTERNATIONAL PAPER PLANT OFF HWY 3 IN
REDWOOD.
&&
AJLocal storm report, Apr 17, 6:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG 1 SSW EDWARDS 32.32N 90.61W
04/17/2022 HINDS MS PUBLIC
TREE BLOCKING ROADWAY ON MT MORIAH RD NEAR
BUSH BOTTOM ROAD.
&&
AJSpecial weather statement, Apr 17, 6:03 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
603 PM CDT Sun Apr 17 2022
MSZ062-063-172330-
Lawrence MS-Lincoln MS-
603 PM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of northeastern Lincoln
and northwestern Lawrence Counties through 630 PM CDT...
At 603 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brookhaven, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monticello, Sontag, Oma and Wanilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and south central Mississippi.
&&
LAT...LON 3156 9040 3169 9041 3169 9038 3170 9038
3170 9026 3172 9023 3173 9019 3174 9017
3176 9006 3149 9006
TIME...MOT...LOC 2303Z 270DEG 20KT 3163 9037
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NFLocal storm report, Apr 17, 6:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL RAYMOND 32.26N 90.42W
04/17/2022 E2.00 INCH HINDS MS BROADCAST MEDIA
TWO INCH HAIL IN RAYMOND.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:38 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 16, 9:21 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Apr 16, 9:21 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 16, 9:23 PM CDT | River Flood Warning | JAN | Noxubee | 4 days |
| Apr 16, 9:26 PM CDT | River Flood Warning | JAN | Yazoo | 5 days |
| Apr 17, 5:30 AM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| Apr 17, 5:44 AM CDT | Special Weather Statement | JAN | Humphreys | 61 min |
| Apr 17, 5:52 AM CDT | Special Weather Statement | JAN | Leflore | 53 min |
| Apr 17, 6:15 AM CDT | Special Weather Statement | JAN | Holmes | 60 min |
| Apr 17, 6:32 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 58 min |
| Apr 17, 7:30 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 60 min |
| Apr 17, 8:27 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 78 min |
| Apr 17, 8:29 AM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Apr 17, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Newton | 53 min |
| Apr 17, 9:45 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 75 min |
| Apr 17, 10:24 AM CDT | Special Weather Statement | JAN | Clarke | 51 min |
| Apr 17, 10:30 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 29 min |
| Apr 17, 2:00 PM CDT | River Flood Warning | JAN | Leake | 21 days |
| Apr 17, 2:56 PM CDT | Special Weather Statement | JAN | Washington | 34 min |
| Apr 17, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 49 min |
| Apr 17, 4:15 PM CDT | Special Weather Statement | JAN | Humphreys | 45 min |
| Apr 17, 4:29 PM CDT | Special Weather Statement | JAN | Humphreys | 46 min |
| Apr 17, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 46 min |
| Apr 17, 4:46 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 44 min |
| Apr 17, 4:53 PM CDT | Special Weather Statement | JAN | Holmes | 37 min |
| Apr 17, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 51 min |
| Apr 17, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 51 min |
| Apr 17, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 60 min |
| Apr 17, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 92 min |
| Apr 17, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 47 min |
| Apr 17, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 46 min |
| Apr 17, 5:33 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 57 min |
| Apr 17, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 2 more | 50 min |
| Apr 17, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar | 44 min |
| Apr 17, 6:03 PM CDT | Special Weather Statement | JAN | Lawrence | 27 min |
| Apr 17, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 53 min |
| Apr 17, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 45 min |
| Apr 17, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 57 min |
| Apr 17, 6:27 PM CDT | Special Weather Statement | JAN | Neshoba, Newton, Scott | 48 min |
| Apr 17, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones | 76 min |
| Apr 17, 6:34 PM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 19 min |
| Apr 17, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 69 min |
| Apr 17, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 53 min |
| Apr 17, 6:56 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 49 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.